# SDR C2XA09CL082

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 8,821 hours, 4,875 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005040064
- Condition: Seized
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE - FLIGHT 5668 CREW REPORTED SMELLED SCENT OF SMOKE.  PACK NR 2 DESELECTED AND SCENT WENT AWAY.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE CONFIRMED AIR-CYCLE MACHINE SEIZED FOR NR 2 PACK.  PLACED NR 2 PACK ON MEL.  FLIGHT 5724 DATED 6/11/2009 MAINTENANCE REPLACED NR 2 AIR-CYCLE MACHINE, ALL OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
